Close
Close

PANADOL REGULAR TABLETS

Close

PANAFLEX PAIN RELIEF PATCH

Close

PANADOL EXTEND CAPLETS

Close

PANADOL SOLUBLE

Close

PANADOL MENSTRUAL

Close

PANADOL ACTIFAST TABLETS

Close

PANADOL EXTRA CAPLETS

Close

PANADOL ACTIFAST COMPACT

Close

PANADOL CHILDREN’S BABY DROPS FOR INFANTS 1 MONTH – 2 YEARS

Close

PANADOL CHILDREN SUSPENSION (1-6 YEARS)

Close

CHILDREN’S PANADOL CHEWABLE TABLETS

Close

PANADOL CHILDREN SUSPENSION 6+

  • Product
  • Format
  •  
Close
Panadol Regular Tablets

MAL19950080XRZ

PANADOL OPTIZORB CAPLETS

  • Caplets
  • Refer to pack insert for more information
Close
Panaflex Pain Relief Patch

MAL09032037XR

PANAFLEX PAIN RELIEF PATCH

  • Patch
  • Refer to pack insert for more information
Close
Panadol Extend Caplets

MAL06030845XRZ

PANADOL EXTEND CAPLETS

  • Caplets
  • Refer to pack insert for more information
Close
Panadol Soluble

MAL 19930450XRZ

PANADOL SOLUBLE

  • Soluble
  • Refer to pack insert for more information
Close
Panadol Menstrual

MAL19961356XR

PANADOL MENSTRUAL

  • Caplets
  • Refer to pack insert for more information
Close
Panadol Actifast Tablets

MAL20033521XRZ

PANADOL ACTIFAST

  • Caplets
  • Refer to pack insert for more information
Close
Panadol Extra Caplets

MAL12035013XR

PANADOL EXTRA CAPLETS

  • Caplets
  • Refer to pack insert for more information
Close
Panadol Actifast Compact

MAL20033521XRZ

PANADOL ACTIFAST COMPACT

  • Caplets
  • Refer to pack insert for more information
Close
Panadol Children’s Baby Drops For Infants 1 Month – 2 Years

MAL19940228XRZ

PANADOL CHILDREN’S BABY DROPS FOR INFANTS 1 MONTH – 2 YEARS

  • Liquid
  • Refer to pack insert for more information
Close
Panadol Children Suspension (1-6 Years)

MAL05041840XRZ

PANADOL CHILDREN SUSPENSION (1-6 YEARS)

  • Liquid
  • Refer to pack insert for more information
Close
Children’s Panadol Chewable Tablets

MAL19950682XRZ

CHILDREN’S PANADOL CHEWABLE TABLETS

  • Tablet/Soluble
  • Refer to pack insert for more information
Close
Panadol Children Suspension 6+

MAL05051051XRZ

PANADOL CHILDREN SUSPENSION 6+

  • Liquid
  • Refer to pack insert for more information
Panadol Children Suspension 6+

Children's Panadol

PANADOL CHILDREN SUSPENSION 6+

MAL05051051XRZ

Provides gentle relief from fever and pain in children.

Compare similar products

Where to buy

Overview

What does it relieve?

  • Fever
  • Aches and pain of flu
  • Toothache
  • Discomfort of teething
  • Fever after vaccination

What's the format?

Suspension

A suspension consisting of undissolved particles of one or more medicinal agents mixed with a liquid vehicle for oral administration.

What does it offer?

Provides gentle relief from fever and pain in children.

What are the ingredients?

Active ingredient:

250 mg/5ml paracetamol

Overview

  • What does it relieve?

    • Fever
    • Aches and pain of flu
    • Toothache
    • Discomfort of teething
    • Fever after vaccination
  • What's the format?

    Suspension

    A suspension consisting of undissolved particles of one or more medicinal agents mixed with a liquid vehicle for oral administration.

  • What does it offer?

    Provides gentle relief from fever and pain in children.

  • What are the ingredients?

    Active ingredient:

    250 mg/5ml paracetamol

How To Use

The dose for Panadol Children Suspension 6+ may be chosen based on weight.

Dosage

Match the child's weight to the chart below. If the weight is not known, match the age of the child.

If your child weighs less than 10kg (or is under 1 year of age) or more than 20 kg, please consult your doctor about adjusting the dosage amount.

Do not give more 4 doses in one day or within any 24-hour period.

Maximum duration of continued use without medical advice: 3 days.

Age

6

7-9

10-12

Panadol Suspension 250mg/5mL

5ml – 7ml

7ml – 10ml

10-15ml

How Often

every 4 hours with water as required (Do not give more than 4 times daily.)

every 4 hours with water as required (Do not give more than 4 times daily.)

every 4 hours with water as required (Do not give more than 4 times daily.)

Warnings & Precautions (see label for full list)

Always read the label. For the relief of pain and fever. Incorrect use could be harmful.

Consult your health care professionals if symptoms persist.

1. This product contains paracetamol; do not take it with other medicines that also contain paracetamol. Paracetamol is contained in many medicines to treat pain, fever, symptoms of cold and flu, and sleep medicines.

2. If you have liver or kidney disease, talk to your doctor before taking paracetamol.

3. Do not take more than recommended dose, as this may be harmful, including serious harm to your liver.

Further Information

The recommended dose for Children's Panadol in children under 12 years is 15 milligrams of paracetamol for every 1-kilogram body weight. Follow the dosage instructions on the bottle. Do not exceed the recommended dose unless directed by your doctor.

Enquiries

If you would like any further information regarding Children's Panadol products, please call our free phone Malaysia on 1-800-88-3225, or send a query through our website.

References

Celebi S et al. Indian J Pediatr 2009; 76(3): 287-291

Autret-leca E et al. Curr Med Res Opin 2007; 23(9);2205-2211

Watson PD et al. AJDC 1992; 146:626-632

Related Products

Related Products

Related Products

Related Articles

Related Articles